Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

What are the chances for me to conceive with polycystic ovaries ?

iam28 years i used to have iregular periods after ultra sound i realized i ave poly cystic ovaries and both-ovaries-contain-multiple-small-peripheral-dominant follicles .iwas given metmmorfin tablets n now my periods are normal for the last two months can i get pregnant?should i use fertility tablets?
Asked On : Tue, 29 Mar 2011
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hello ;
welcome to HealthcareMagic
Since your periods are regular after treatment of polycystic ovaries it is a positive sign at the same time you have to know that due to PCOS there is no proper ovulation and that leads to problem in conception.So you should consult a Gynaec and can start on fertility tablets which will help in ovulation and also help you to conceive or get pregnant.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor